MathSciNet Relay Station
MathSciNet bibliographic data
MR1011553 76C05 (58E99)
Ambrosetti, A.; Struwe, M. Existence of steady vortex rings in an ideal fluid. Arch. Rational Mech. Anal. 108 (1989), no. 2, 97–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement